On homogenization of solutions of boundary value problems in domains, perforated along manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 611-629.
@article{ASNSP_1997_4_25_3-4_611_0,
     author = {Lobo, M. and Oleinik, O. A. and Perez, M. E. and Shaposhnikova, T. A.},
     title = {On homogenization of solutions of boundary value problems in domains, perforated along manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {611--629},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {3-4},
     year = {1997},
     mrnumber = {1655534},
     zbl = {1170.35320},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_3-4_611_0/}
}
TY  - JOUR
AU  - Lobo, M.
AU  - Oleinik, O. A.
AU  - Perez, M. E.
AU  - Shaposhnikova, T. A.
TI  - On homogenization of solutions of boundary value problems in domains, perforated along manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 611
EP  - 629
VL  - 25
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_25_3-4_611_0/
LA  - en
ID  - ASNSP_1997_4_25_3-4_611_0
ER  - 
%0 Journal Article
%A Lobo, M.
%A Oleinik, O. A.
%A Perez, M. E.
%A Shaposhnikova, T. A.
%T On homogenization of solutions of boundary value problems in domains, perforated along manifolds
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 611-629
%V 25
%N 3-4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_25_3-4_611_0/
%G en
%F ASNSP_1997_4_25_3-4_611_0
Lobo, M.; Oleinik, O. A.; Perez, M. E.; Shaposhnikova, T. A. On homogenization of solutions of boundary value problems in domains, perforated along manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 611-629. http://www.numdam.org/item/ASNSP_1997_4_25_3-4_611_0/

[1] V.A. Marchenko - E. Ya. KHRUSLOV, "Boundary problems with a finely grenulated boundaries", Naukova Dumka, Kiev, 1974.

[2] O.A. Oleinik - T.A. Shaposhnikova, On homogenization of the biharmonic equation in a domain, perforated along manifolds of a small dimension, Differential equations 6 (1996), 830-842. | MR | Zbl

[3] M. Lobo - O.A. Oleinik - M.E. Perez - T.A. Shaposhnikova, On boundary value problems in a domain, perforated along manifolds, Russian Math.Survey 52 (4) 1997. | MR | Zbl

[4] E. De Giorgi - S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori elliptici del secondo ordine, Boll. Unione Mat. Ital. 8 (1973), 391-411. | MR | Zbl

[5] O.A. Oleinik - A.S. Shamaev - G.A. Yosifian, "Mathematical Problems in Elasticity and Homogenization", North-Holland, Amsterdam, 1992. | MR | Zbl

[6] O.A. Oleinik - T.A. Shaposhnikova, On the homogenization of the Poisson equation in partially perforated domains with arbitrary density of cavities and mixed type conditions on their boundary, Rendiconti Lincei, Matematica e Applicazioni 7 1996, 129-146. | MR | Zbl

[7] O.A. Oleinik, "Some Asymptotic problems in the Theory of Partial Differential Equations", Cambridge, University Press., 1996. | MR | Zbl

[8] D. Cioranescu - F. Murat, "Un terme etranger venu d'ailleurs. Nonlinear partial differential equations and their applications", College de France Seminar, v. II, III, edited by H. Brezis, J. L. Lions., Research Notes in Mathematics 60, 70. Pitman, London, 1982, p. 98-138, 154-178. | Zbl